# SDR 08FDEA00312

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: A5517860720000
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS LEFT UPPER BODY FAIRING FWD ATTACH BRACKET ANGLE CORRODED, CENTER BOX AREA, ANGLE IS PART OF LEADING EDGE.  REMOVED AND REINSTALLED UPPER APRON IAW A310-200 SRM 51-40-21.  REMOVED AND REINSTALLED RIB ASSY IAW A310-200 51-40-21.  REMOVED UPPER ATTACH PLATE IAW A310-200 SRM 51-40-21.  REMOVED CORROSION ORIGINAL THICKNESS .252 REMOVED .050 REMAINING THICKNESS .200, FOUND TO BE OUT OF LIMITS IAW A310-200 55-12-28 (NO REPAIR AUTHORIZED).  RECEIVED NEW PART P/N A5517860720000 P/O 604175.1.  INSTALLED NEW BRACKET IAW A310-200 SRM 51-40-21.
